About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 183197, 4 pages
http://dx.doi.org/10.1155/2014/183197
Research Article

-Linear Modulus of a Random Linear Operator

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 5 November 2013; Accepted 23 February 2014; Published 27 March 2014

Academic Editor: Shawn X. Wang

Copyright © 2014 Ming Liu and Xia Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Liu and Xia Zhang, “-Linear Modulus of a Random Linear Operator,” Abstract and Applied Analysis, vol. 2014, Article ID 183197, 4 pages, 2014. doi:10.1155/2014/183197